# SDR QXEA2022100400303

- Difficulty date: October 4, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N651QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000812
- Aircraft time: 8,296 hours, 5,122 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: None
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER UNLOCKING COCKPIT DOOR IS HARD TO IOPEN . REMOVED FROM SERVICE. INSPECTED  FLIGHT DECK DOOR AND LOCK MECHANISM  WITH NO DAMAGE FOUND  OPEN ANC CLOSED DOOR AND OPERATED LOCK MULTIPLE TIMES WITH NO DEFECT NOTED. COULD NOT DUPLICATE. RETURNED TO SERVICE.
